# SDR MALA050325

- Difficulty date: April 11, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 15,835 hours, 16,299 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Oscillates
- Location: Airframe
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH OSCILLATIONS, REPO FLIGHT FROM GLH TO MSP CREW ENCOUNTERED LIGHT TO MODERATE TURBULENCE ON CLIMBOUT.  THE AIRCRAFT HAD 2 EVENTS OF SEVERE PITCH OSCILLATIONS ABOUT 15 MINUTES INTO THE FLIGHT BETWEEN 24,000 TO 31,000, LIGHT RIME ICE PROTECTION ON.  CREW PERFORMED MEMORY ITEMS AND FOLLOWED THE CHECKLIST.  CREW DECLARED AN EMERGENCY AND DIVERTED TO MEM.  NO FURTHER INFORMATION AT THIS TIME.
